# SDR FDEA202501160074

- Difficulty date: January 16, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 96,107 hours, 23,459 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB18787
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING: AFTER NUMBER: 7 SLAT INNER SURFACE SKIN REMOVAL, FOUND INNER RIB   CRACKED AT STATION XOS 988.762.(REFER TO SPECIAL/NONROUTINE MAINTENANACE FORM :   N00936) LEFT HAND WING NUMBER 7 SLAT CRACKED INNER RIB AT STATION XOS 988.762 REPAIRED AS   PER EA# 1-5750-T0381865 P1 TITLE: WINGS - FLIGHT SURFACES - LH WING - #7 SLAT ASSY - CRACK   RIBS - LOCAL FABRICATION - RSC TRACKING. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.  ORIGINAL SUBMISSION DATE:  1/16/2025
